Binumerability in a sequence of theories
Rendiconti del Seminario Matematico della Università di Padova, Tome 65 (1981), pp. 9-12
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1981__65__9_0,
author = {Parlamento, Franco},
title = {Binumerability in a sequence of theories},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {9--12},
year = {1981},
publisher = {Seminario Matematico of the University of Padua},
volume = {65},
mrnumber = {653277},
zbl = {0484.03033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1981__65__9_0/}
}
TY - JOUR AU - Parlamento, Franco TI - Binumerability in a sequence of theories JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1981 SP - 9 EP - 12 VL - 65 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1981__65__9_0/ LA - en ID - RSMUP_1981__65__9_0 ER -
%0 Journal Article %A Parlamento, Franco %T Binumerability in a sequence of theories %J Rendiconti del Seminario Matematico della Università di Padova %D 1981 %P 9-12 %V 65 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1981__65__9_0/ %G en %F RSMUP_1981__65__9_0
Parlamento, Franco. Binumerability in a sequence of theories. Rendiconti del Seminario Matematico della Università di Padova, Tome 65 (1981), pp. 9-12. http://geodesic.mathdoc.fr/item/RSMUP_1981__65__9_0/